04-16-2005, 03:39 AM #1Associate Member
- Join Date
- May 2004
- I live at the gym
so i finished my tren and test cycle and now midway through PCT i cant get it up?
04-16-2005, 03:43 AM #2
Its common, clomid kills some people's sex drive. I get terrible acne on my back during PCT.
04-16-2005, 06:33 PM #3
You are still shut down. And the juice is no longer in your system.
04-16-2005, 06:38 PM #4
get some viagra or cyalis
04-16-2005, 06:40 PM #5
what is your pct ?
how long is halfway through ?
maybe you need to up the doses ?
04-16-2005, 06:41 PM #6
I doubt he needs to up his doses, he just needs a little time for his HPTA to regenerate, use viagra in the meantime
04-16-2005, 06:42 PM #7Originally Posted by sooners04
Mayby its just the lack of natty test in your body that is causing the loss of sex drive and not the clomid bro............ Oh and the spots, imbalence of hormones mayby?...........
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)